# SDR AXSA191WA02/23/11

- Difficulty date: February 23, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N191WA
- Make and model: Beech 99
- Aircraft serial: U136
- Aircraft time: 28,345 hours, 40,596 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MHT - ON APPROACH TOT MHT PILOT SELECTED GEAR DOWN.  NO MOVEMENT NOTED.  CHECKED GEAR CIRCUIT BREAKER AND NOTICED IS WAS OUT.  PILOT PUSHED BREAKER IN AND IT WOULD NOT STAY IN.  PILOT PUSHED BREAKER IN WITH GEAR HANDLE SELECTED DOWN AND GEAR CAME DOWN, WITH THREE GREEN INDICATED.  AIRCRAFT LANDED WITH OUT FURTHER INCIDENT.  MAINTENANCE INSPECTED GEAR FOR DAMAGE OR OBSTRUCTIONS.  NONE NOTED.  CLEANED AND LUBRICATED GEAR PER MM CHAPTER 12-20-00.  NOTED MOISTURE IN PURGED GREASE.  CONTINUED GREASING UNTIL NO MOISTURE CAME OUT.  PERFORMED GEAR SWINGS IAW MM 32-31-01.  NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
